# SDR AALA20120523005

- Difficulty date: May 22, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 86,491 hours, 13,746 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processing Unit
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SJU - INFLIGHT MIA-CNF  CREW REPORTED FUEL SYSTEM BECAME ERRATIC AND UNRELIABLE AND THE FUEL TOTALIZER WAS BLANK ON BOTH FLIGHT MANAGEMENT COMPUTERS.  EMERGENCY DECLARED FLIGHT DIVERTED SJU LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FUEL QUANTITY INDICATING SYSTEM PROCESSOR UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
